MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM IEC BAN; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM IEC BAN; ELECTROCARDIOGRAPH
Model Number ELI380-DCX12
Medical Device Problem Codes Wireless Communication Problem (3283); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The biomed reported that after the device was repaired, it had unstable wifi connection.There was no patient involvement reported.This incident was captured under hillrom complaint ref (b)(4).
 
Additional Manufacturer Narrative
The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.¿ device is indicated for use to provide interpretation of the data for consideration by a physician.¿ device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.¿ the interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.¿ device is indicated for use on adult and pediatric populations.¿ the device is not intended to be used as a vital signs physiological monitor.Technical services advised the biomed to perform a hard reset and wipe all wlan settings and then re configure the unit to resolve the issue.The customer was advised to contact baxter if the problem persisted.Although there was no patient injury reported, if the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s, which may result in a delay of patient treatment which could cause or contribute to a serious injury or death.Therefore, hillrom is reporting this reported connection failure as a product malfunction.
 
Additional Manufacturer Narrative
The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.¿ device is indicated for use to provide interpretation of the data for consideration by a physician.¿ device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.¿ the interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.¿ device is indicated for use on adult and pediatric populations.¿ the device is not intended to be used as a vital signs physiological monitor.Customer called back and requested to send in the device for inspection.The eli380 electrocardiograph was received by baxter.Upon inspection, it was determined that the device hardware was incompatible with the laird wlan module.A replacement of the mainboard with laird wlan module installed with antenna was performed.Device was working as expected after the repair.Based on this information, no further actions are required at this time.Although there was no patient injury reported, if the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s, which may result in a delay of patient treatment which could cause or contribute to a serious injury or death.Therefore, baxter is reporting this reported connection failure as a product malfunction.
 
Event or Problem Description
The biomed reported that after the device was repaired, it had unstable wifi connection.There was no patient involvement reported.This incident was captured under baxter complaint ref # (b)(4).

Brand Name
ELI380 ERGO WAM WLAN USB DICOM IEC BAN
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
daniela avila
7865 n 86th street
milwaukee, WI 53224
8129310130
MDR Report Key18912158
Report Number2183461-2024-00006
Device Sequence Number7042365
Product Code DPS
UDI-Device Identifier00732094265200
UDI-Public732094265200
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCX12
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown